GLSK10944 Solpadeine

Solpadeine Headache Soluble - 16 Tablets

  • Formulated to provide effective relief from headache and migraine.
  • Solpadeine Headache Soluble


Product Description

  • It can also be used to relieve backache, rheumatic and muscle pain, nerve pains, toothache, sore throat and period pain, and to relieve the fever, aches and pains of colds and flu.

    SOLPADEINE Headache Soluble Tablets come in a carton containing 16 tablets
  • SOLPADEINE Headache contains paracetamol which is an analgesic (painkiller) and antipyretic (helps to reduce body temperature when you have a fever) and caffeine which acts to further help the effectiveness of paracetamol.

    The medicine is formulated to provide effective relief from headache and migraine
  • Each effervescent tablet is white with a score line across the middle


Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg in a fizzy base designed to dissolve the tablet.

The tablets also contain: sodium hydrogen carbonate, sorbitol, saccharin sodium, sodium lauryl sulfate, citric acid anhydrous, sodium carbonate anhydrous, povidone and dimeticone.


Check before you take these tablets IMPORTANT:

- This product contains paracetamol. Do not take with any other paracetamol-containing products.
- Avoid drinking too much coffee or tea when taking these tablets.
- This product contains 854 mg sodium per dose. You should take this into account if you are on a sodium controlled diet.
SOLPADEINE Headache Soluble Tablets should not be taken:
- if you are sensitive to paracetamol, caffeine, or to any of the other ingredients listed above.

Please see your doctor before you take SOLPADEINE Headache Soluble Tablets:
- if you are taking metoclopramide or domperidone - used to treat nausea and vomiting.
- if you are taking colestyramine - used to treat high cholesterol.
- if you have severe liver or kidney disease.
- if you are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of SOLPADEINE Headache Soluble Tablets.

The tablets contain sorbitol. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

If your headaches become persistent, see your doctor.


The tablets must be dissolved in water before taking.
Adults, including the elderly and children aged 12 years and over: Take 2 tablets dissolved in a full tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.
Do not exceed the stated dose.
Do not give to children under 12 years of age.


When pain strikes it intrudes into your rhythm of life - sometimes the pain you feel can even be bad enough to stop you in your tracks and keep you from what you want to be doing.

To get rid of your pain you can trust the SOLPADEINE range, since it is proven to act effectively.

© CopyRight

GlaxoSmithKline group of Companies

Manufactured by

GlaxoSmithKline Consumer Healthcare UK









4 out of 5
By Welshman | Posted on: 29/10/2011

Good Product

I find these to be very compatible with most mild headache tablets but being soluble, the releif is noticably faster. Taste is not offensive and does not appear to have any side effects. Would recomend highly.


Out Of Stock Until 10 November 2016
Add to Wishlist